# SDR SWIA200819736

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 13,159 hours, 11,488 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 8220372445
- Part serial: 008B
- Condition: Malfunctioned
- Location: Air Data
- Part time: 11,455 hours, 10,001 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED AN EFIS COMP MON FOR AIRSPEED SPLIT.  (FLT 6043)  REPLACED NR 1 ADC IAW AMM 34-13-01 AND PURGED MOISTURE FROM THE SYSTEM.
